# SDR CA110726011

- Difficulty date: July 18, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 24,133 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9744001967
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB HAD EXTENSIVE CRACKS, SOME VISUAL AND MANY FOUND ON NDT CHECK.  FREQ EDDY CURRENT WAS USED. TECH SUPPORT INDICATED THAT CONDITION HAD BEEN SEEN BEFORE ON HIGH TIME, HIGH CYCLE ACFT.
